# SDR BAQA081592

- Difficulty date: December 6, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 5,931 hours
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107204
- Part serial: 63175
- Condition: Intermittent
- Location: Adf System
- Part time: 270 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADF RECEIVER DISPLAY IS INTERMITTENT. REPLACED WITH SERVICEABLE UNIT.
